# SDR DALA12008583126

- Difficulty date: September 20, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,448 hours, 16,286 cycles
- System (JASC): 5240 · Service Doors
- Part: Blanking Plate
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR, AFT BLANKING PLATE IS BROKEN.  NR 250-4. R2 DOOR, AFT BLANKING PLATE REPLACED IAW SRM 51-72-00.
